# SDR ZESA2008006

- Difficulty date: June 3, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N877R
- Make and model: Cessna 560XL
- Aircraft serial: 5605219
- Aircraft time: 1,731 hours, 1,733 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 661308111
- Condition: Bent
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL AT LSE AND UPON EXTENDING GEAR, AN UNUSUAL NOISE WAS APPARENT.  GEAR DOWN INDICATION WAS NORMAL AND NO GEAR HORN WAS HEARD WHILE THROTTLES WERE IDLE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LANDING GEAR SPADE DOOR DAMAGED.  FERRY FLIGHT PERMIT WAS ISSUED FROM LSE TO MKE WITH GEAR DOWN PROVISIONS.  THE NOSE GEAR SPADE DOOR WAS REPLACED, NO DETERMINATION OF CAUSE WAS FOUND.
